# SDR UPS01435420

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - M/D FLOORBEAM BS2220, RBL 57 UPPER CHORD CORRODED.     FLOORBEAM REPAIRED AS PER SRM 53-10-01 FIG 1. BLEND OUT CORROSION. DEPTH 0.056 INCH , WIDTH 1 INCH , LENGTH 2 INCHES.
